I only mentionned quinolones to show that I have first hand experience of drug-induced peripheral neuropathy, which is relevant to the subject at hand (because I recognize some of the OP's symptoms as identical to mine). Do you deny that MTZ can cause peripheral neuropathy? When I talked about MY fluoroquinolone-induced neuropathy, you replyed
So now do you mean you were not mentionning quinolones? Because it seems obvious this post was adressed to me
And if you dont think the fluroquinolone induced neuropathy experience has any relevance to nitroimidazole induced neuropathy, you strongly lack logical reasoning. Many docs make the fatal mistake of switching a fluoroquinolone-induced neurotoxicity suffering patient to a "better tolerated" quinolone only to send him to absolute hell. This is my story and that of many of my FQ victims fellows. The ignorance and irresponsability of docs regarding prescription of toxic drugs is appaling and becoming more and more of a problem, needlessly destroying formerly healthy bodies, everyday. I dont have much reasons to live these days if not to prevent a similar nightmare to happen to more people. There are almost ALWAYS alternatives to a strongly toxic drug when life is not immediately at stake.
Another perfect display of nauseating intellectual dishonesty on your part : I wrote :
I will upvote you today, cause you gave me a good laugh
Im out for good this time, you can have a field day making logically flawed, patronizing posts with plenty of lols and smileys.
Edited by daouda, 20 January 2013 - 02:38 AM.